# SDR 95ZZZX1595

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47971
- Make and model: Piper PA-28-181
- Aircraft serial: 287890163
- System (JASC): 5751 · Ailerons
- Part: Gap Seal
- Condition: Rivet Chafe
- Location: Lt-Rt Aileron
- Part time: 555 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOTS 2U AILERON AND FLAP SEALS INSTALLED (5-20-86 TACH 948.94) UNDER STC SA 640GL.  DURING AILERON DOWN-TRAVEL, THE UNDERSIDE AILERON RIVETS (SKIN TO AILERON SPAR) RUB ON THE GAP SEAL WEARING THE RIVET HEADS APPROXIMATELY 50 PERCENT IN SOME AREAS AS RIVETS ARE REPLACED AND LARGER HEADED RIVETS ACT AS RUB BUTTONS AND WEAR DOWN.  SUGGEST NYLON RUB STRIPS BE ATTACHED TO THE AILERON (AND BALANCE).
